MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported debris was noted on the eyepiece during the docking/procedure activation, and suction to the eye was achieved.However, the laser procedure was completed successfully, as a different kit was used.There was no patient injury or surgical intervention required.No further information provided.
 
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was not provided.Section d6a: if implanted, give date: not applicable, as the device is not an implantable device.Section d6b: if explanted, give date: not applicable, as the device is not an implantable device.Section h3: the liquid optics interface (loi) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Additional Manufacturer Narrative
Section h11.Corrected data: upon additional information received, the debris did not come into contact with the patient's eye.This case is no longer considered a reportable malfunction.Therefore, this follow-up #1 is being submitted to provide the corrected data.There will no longer be any further reporting under medwatch report number # 3012236936-2025-0002278.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key22900680
Report Number3012236936-2025-000227
Device Sequence Number17621422
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)991231(10)60639621
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number60639621
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/25/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS SERIAL NUMBER (B)(6)
Patient SexUnknown